Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Have implanon contraceptive in the arm, itching in the back, chest, arms. Caused by the implant?

Hi, I have recently (april 2012) had the implanon contraceptive implant inserted in my arm and for the firts two months it was fine, in the next three months of it being inserted, i have been experiencing really unbearable itchiness to my back, chest and arms to which it itches so much it s causing scarring. May this be due to the implant? I have not eaten or used anything i dont usually use, i have been to my clinic to have it removed twice, on both ocassions the clinicians advised me it is not the implant so they refused to remove it until i see a dermatologist . The condition gets worse when i have a cycle but calms down after but not by much. My skin is quite sensitive but i have never experienced this before. Can you please advise me of your opinion. Thanks.
Asked On : Sat, 27 Oct 2012
Answers:  0 Views:  80 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor